×

zbMATH — the first resource for mathematics

Bruhat order of Coxeter groups and shellability. (English) Zbl 0481.06002

MSC:
06A06 Partial orders, general
05A19 Combinatorial identities, bijective combinatorics
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Björner, A, Shellable and Cohen-Macaulay partially ordered sets, Trans. amer. math. soc., 260, 159-183, (1980) · Zbl 0441.06002
[2] Bourbaki, N, Groupes et algèbres de Lie, (), Chaps. 4, 5, and 6 · Zbl 0483.22001
[3] de Concini, C; Lakshmibai, V, Arithmetic Cohen-Macaulayness and arithmetic normality for Schubert varieties, Amer. J. math., 103, 835-850, (1981) · Zbl 0475.14045
[4] Danaraj, G; Klee, V, Shellings of spheres and polytopes, Duke math. J., 41, 443-451, (1974) · Zbl 0285.52003
[5] Deodhar, V.V, Some characterizations of Bruhat ordering on a Coxeter group and determination of the relative Möbius function, Invent. math., 39, 187-198, (1977) · Zbl 0333.20041
[6] Edelman, P.H, The Bruhat order of the symmetric group is lexicographically shellable, (), 355-358 · Zbl 0478.06002
[7] Garsia, A.M, Combinatorial methods in the theory of Cohen-Macaulay rings, Adv. in math., 38, 229-266, (1980) · Zbl 0461.06002
[8] Hochster, M, Cohen-Macaulay rings, combinatorics, and simplicial complexes, (), 171-223 · Zbl 0351.13009
[9] \scR. Proctor, Classical Bruhat orders are lexicographically shellable, in preparation.
[10] Rota, G.-C, On the foundations of combinatorial theory I: theory of Möbius functions, Z. wahrsch. verw. gebiete, 2, 340-368, (1964) · Zbl 0121.02406
[11] Stanley, R.P, Finite lattices and Jordan-Hölder sets, Algebra universalis, 4, 361-371, (1974) · Zbl 0303.06006
[12] Stanley, R.P, Cohen-Macaulay complexes, (), 51-62
[13] Stanley, R.P, Hilbert functions of graded algebras, Adv. in math., 28, 57-83, (1978) · Zbl 0384.13012
[14] Verma, D.-N, Möbius inversion for the Bruhat ordering on a Weyl group, Ann. sci. école norm. sup., 4, 393-398, (1971) · Zbl 0236.20035
[15] Verma, D.-N, A strengthening of the exchange property of Coxeter groups, (1972), preprint
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.